# SDR R61A2025111900510

- Difficulty date: October 29, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N234JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 42,732 hours, 28,120 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 17031032021
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CRACKED SKIN UNDER LH SLAT #2 INBD TRACK CUTOUT TOP SIDE.  REPAIRED A CRACK ABOVE THE L/H FIXED LEADING EDGE AT THE INBOARD SLAT TRACK CUT-OUT OF SLAT #2 BY CUTTING THE DAMAGE OUT AND INSTALLING A FABRICATED INTERNAL DOUBLER. IAW ETD2025-170-931407 REV A
